# SDR VJ9800205

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DOOR FRAME WEB SKIN CRACKED AT AFT CARGO FWD LANDING AT FS 784 RS 23 ABOVE LOWER STOP PAD.
